zbMATH — the first resource for mathematics

Conditional stability and separation of solutions to differential equations. (English) Zbl 0249.34043

34D20 Stability of solutions to ordinary differential equations
Full Text: DOI
[1] Coppel, W.A, Stability and asymptotic behavior of differential equations, (1965), D. C. Heath and Co Boston, MA · Zbl 0154.09301
[2] Krasovskii, N.N, On the theory of the second method of A. M. Lyapunov for the investigation of stability, Mat. sb. N. S., 40, 57-64, (1956)
[3] Lakshmikantham, V, Vector Lyapunov functions and conditional stability, J. math. anal. appl., 10, 368-377, (1965) · Zbl 0161.06401
[4] Lakshmikantham, V; Leela, S, ()
[5] Lazer, A.C, Characteristic exponents and diagonally dominant linear differential systems, J. math. anal. appl., 35, 215-229, (1971) · Zbl 0215.43901
[6] Martin, R.H, Bounds for solutions of a class of nonlinear differential equations, J. differential equations, 8, 416-430, (1970) · Zbl 0213.36802
[7] Massera, J.L; Schäffer, J.J, Linear differential equations and functional analysis, Ann. of math., 69, 335-374, (1959) · Zbl 0178.17702
[8] Massera, J.L; Schäffer, J.J, Linear differential equations and function spaces, (1966), Academic Press New York · Zbl 0202.14701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.